08-15-2005, 11:01 AM #1
my cratine says if symtoms ofsweating ,nervousness,trembling,faintness,palpitation,skin rash or hunger occur discontinue use and consult your physician . I seem to be hungary whenever i take it do i need to consult my doc or not worry about it ? any advice or does anybody know why? thanx alot
08-15-2005, 12:53 PM #2
The only side effects that I have heard of are muscle cramping, if enough water is not consumed, and creatine can cause stomach cramps.
08-16-2005, 07:41 AM #3
mine has all kinds of precautions to take i just wonder about the hunger side effect and why see a doc if the symtoms persist any idea
08-16-2005, 09:18 AM #4
i would not worry about the hunger thing....just eat and your cured!
08-16-2005, 09:35 AM #5Originally Posted by copenhagen
08-16-2005, 09:36 AM #6
still wonder why the bottle says see the doc if hunger occurs
08-16-2005, 06:21 PM #7
just stick to 5g a day and you're fine.. drink enough water
08-18-2005, 11:14 AM #8
08-18-2005, 01:12 PM #9
I have never heard of that. And in any case I would be happy if it made me hungry so I could eat more. I would never go to the doctor if I was hungry. Just seems stupid.
08-19-2005, 02:21 PM #10
Everytime i get on creatine i only get two side. One cramps and two acne. The cramps were because of lack of water, but the acne im not sure why i got it. But as soon as I got off whatever creatine product i use, the acne goes away.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)